# SDR AWXA200301576

- Difficulty date: December 2, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580046
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON FUSELAGE SKIN BONDED DOUBLER AT R-1 DOOR LOWER HINGE CUTOUT AT BS 295, STR 15 RT.  MAINTENANCE REMOVED CRACKED SKIN AT R-1 DOOR LOWER HINGE CUTOUT AT BS 295, STR 15 RT; FABRICATED A DOUBLER & FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01 FIG 208 PG 225-226.
